# SDR QXEA2022060910216

- Difficulty date: June 6, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 28,281 hours, 30,391 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE "CRACKED WINDSHIELD" CHECKLIST, THE CABIN ALTITUDE REACHED ABOUT 12,000' AND THE "CABIN PRESS" WARNING CAME ON UNTIL WE GOT IT BACK BELOW 9000' AND CABIN PRESS WARNING EXTINGUISHED.
